D

DrWh033

Student
Dec 23, 2020
115
Insulin is not injected intravenously. It is subcutaneously ( which is easier than piece of cake)
 
K

korean

Member
Jul 20, 2022
20
Insulin is not injected intravenously. It is subcutaneously ( which is easier than piece of cake)
Yor are right. Insulin is injected subcutaneously. Thank you very much.
Is it easy? I've never learned to give any injection.. You think anyone can do that?
 
Last edited:
S

Sun n showers

Student
Jul 4, 2022
170
I really, really need to catch the fucking bus and I think that my chance is this Friday. TBH, I’m torn between a Sodium Nitrite overdose or an intentional insulin overdose. Pros and cons to each? Which do you think is preferable? TBH, I think insulin is where I’m leaning, id just slip away without really recognizing what was happening
Are you still here?
 
T

Theanswer

Experienced
Jun 26, 2022
279
My question is, you should be injecting yourself with insulin? Do you know how to find your own vein and inject it yourself? I'm not a nurse and I've never give an injection, so I don't know how to overdoes with insulin. I think I have to put on an IV. What do you think?
If you don't know, please don't try it. That's all I can say.
 
  • Like
Reactions: korean
legozone

legozone

Member
Dec 14, 2021
9
I'm a type 1 diabetic who has attempted insulin overdose before. A few things to know:
- People react to hypoglycemia differently; for some, it'll be peaceful, for others, it'll be quite violent; you may or may not have seizures before losing consciousness; you may "fall asleep" quietly or you might feel like absolute shit for an hour. You could test this out if you don't know your reaction already by taking enough insulin to reach ~30mg/dL, see how you feel, then eat a bunch of sugar to get back to normal levels. Either way, there's a pretty big amount of time that you'll feel like absolute shit and this could result in self-preservation instinct taking over.
- It will take a while for the insulin to kill you and if there are people around there's a high likelihood of someone finding you and calling 911. Keep in mind that your blood sugar won't just keep dropping until it reaches zero, when it gets to a certain point your body will break down fat/use the liver's reserves to keep you alive (the idea behind Glucagon is to speed up this process AFAIK).
- You won't die unless you either inject astronomical amounts of insulin at once (as in multiple thousands of units) OR take an overdose over time. This is much easier to do if you have an insulin pump. I guess you could potentially also overdose on slow-acting insulin but I don't know anything factual about that. In my case, I injected about 300 units at once and stayed alive, awake, and aware for about an hour until I was forced to drink soda, and after that I was back to normal. (I normally had a carb ratio of 1 unit per 4g at the time).
Overall I would strongly advise against this method if you have a better method available (like SN) UNLESS you're 100% sure that your reaction to hypoglycemia will be peaceful and that you won't change your mind while it lasts.
 
T

Theanswer

Experienced
Jun 26, 2022
279
You need 1,000 units of short-acting insulin to die. I've had type 1 diabetes for 30 years. I said to OP if you don't know (injecting) to not try it, because you're asking for a disaster, imo.